MathSciNet Relay Station
MathSciNet bibliographic data
MR2440335 49J53 (47N10 49J40 90C29 90C48)
Du, Wei-Shih On some nonlinear problems induced by an abstract maximal element principle. J. Math. Anal. Appl. 347 (2008), no. 2, 391–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement